# SDR DALA2022120707881

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727b-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2523597) DURING INSPECTION FOUND CORROSION ON LH ZEE PLATE BTW STA.727B STA. 847 AND LBL 25 APPROX AT AFT CARGO COMPARTMENT. LH ZEE PLATE BTW STA 727B / STA. 847 AND LBL 25 APPROX AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-00-53-2R-6 AND B737-900ER SRM 51-40-02-0G.
